# SDR DALA2020050402338

- Difficulty date: May 2, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 18,198 hours, 2,245 cycles
- Engine: Ge CF680E1A4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3329, HAD A BURNT OIL/VAPORS INTO AIR CONDITION SYSTEM ON TAKEOFF AND INITIAL CLIMB (DIRTY SOCK SMELL) AND AGAIN ON DESCENT BELOW 10,000 FEET. FOUND NBR 2 ENGINE, NBR 1 BEARING MANIFOLD LEAKING OIL. REPLACED O'RINGS ON BEARING MANIFOLD AND BOLTS, PERFORMED AIR SYSTEM BURN OUT AND REPLACED RIGHT PACK FLOW CONTROL VALVE AND WATER EXTRACTOR.
